MAUDE Adverse Event Report: VENTANA MEDICAL SYSTEMS INC. REACTION BUFFER CONCENTRATE (10X); PH BUFFER

VENTANA MEDICAL SYSTEMS INC. REACTION BUFFER CONCENTRATE (10X); PH BUFFER
Catalog Number 05353955001
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of complaint data indicated there were no other similar issues against the reaction buffer concentrate (10x) product.There is no developing trend for this customer allegation.A review of batch records showed that the product was compliant with all quality criteria at the time of release.A review of product quality showed that the product is currently in a state of control and no statistical process control rules have been triggered since the batch was released.A review of manufacturing operating procedures showed that handling of rejected bottles due to label errors is a manual process, so human error can not be ruled out.A systemic product problem has not been identified.There is no indication that patient care or end-user safety was compromised.
 
Event or Problem Description
The initial reporter stated there was an issue with a shipment of reaction buffer concentrate (10x) as one of the bottles was missing a label that identifies the product, the lot number, and the expiration date.Only one bottle was missing the label, whereas all others in the shipment had labels present.The customer did not use the reagent and set it aside.

Brand Name
REACTION BUFFER CONCENTRATE (10X)
Common Device Name
PH BUFFER
Manufacturer (Section D)
VENTANA MEDICAL SYSTEMS INC.
1910 e innovation park dr
tucson AZ 85755
Manufacturer (Section G)
VENTANA MEDICAL SYSTEMS INC.
1910 e innovation park dr
tucson AZ 85755
Manufacturer Contact
timothy blair
1080 us hwy 202 s
branchburg, NJ 08876
9253534412
MDR Report Key21762821
Report Number2028492-2025-01003
Device Sequence Number8463456
Product Code JCC
UDI-Device Identifier04015630971657
UDI-Public04015630971657
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05353955001
Device Lot NumberN00698
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/31/2025
Initial Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown